# SDR DALA2016111508836

- Difficulty date: November 7, 2015
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 76,771 hours, 58,802 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1322-1338
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN BETWEEN BS 1322 - 1338 AND LONGERONS 20 TO 23L.  THE CORROSION WAS REMOVED IAW SRM.
